# SDR CALA9700441

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST B-SYSTEM HYDRAULIC FLUID AND PRESSURE ON APPROACH.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE HYDRAULIC PUMP LOW PRESSURE LIGHT.  MAINTENANCE FOUND ELBOW LOOSE AND A BAD O-RING ON LOWER END OF ACOUSTIC FILTER.  THE O-RING WAS REMOVED AND REPLACED AND THE ELBOW WAS TIGHTENED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
